# SDR SIMA20140510001

- Difficulty date: May 10, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 26,713 hours, 22,777 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7014700626
- Part serial: 99072971
- Condition: Failed
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ADC1 FAIL IN FLIGHT RED X OVER AIRSPEED ALTITUDE & RED VS REVERSIONARY WORKED FINE.  R & R NR 1 COMPUTER MICRO AIR DATA, OPERATIONS CHECKED GOOD IAW AMM 34-15-01.
